Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Fluttering in pelvic area while on depo

I have been on the Depo Shot for 7 months n im starting to get fluttering feelings in my pelvic area n it feels tight.I took a urine test n blood test a month ago came back neg for both.I have been feeling sick to my stomach in the morning and thru the day.What could this mean?Could i be pregnant?
Asked On : Sun, 24 Apr 2011
Answers:  1 Views:  641
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
Infertility Specialist 's  Response
Hi
Welcome to HealthcareMagic
When was the last shot of depot?? Chance of pregnancy is low because usually it takes quite sometime ( 9-10 months after last injection ) for fertility to return. Moreover you have ruled out pregnancy by doing home and blood pregnancy test. If you have doubts you can repeat the test again. Abdominal discomfort / Pain is known side effect of depot. See your doctor for evaluation.
Answered: Sun, 24 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor